May  2018, 17(3): 729-749. doi: 10.3934/cpaa.2018038

Random attractors for stochastic parabolic equations with additive noise in weighted spaces

1. 

School of Science, Hohai University, Nanjing, Jiangsu 210098, China

2. 

School of Mathematics and Information Science, Shandong Technology and Business University, Yantai, Shandong 264005, China

3. 

Department of Mathematics, Brigham Young University, Provo, Utah 84602, USA

* Corresponding author: Xiaojun Li

Received  March 2017 Revised  August 2017 Published  January 2018

In this paper, we establish the existence of random attractors for stochastic parabolic equations driven by additive noise as well as deterministic non-autonomous forcing terms in weighted Lebesgue spaces $ L_{\delta}^r(\mathcal{O})$, where $ 1<r<\infty ,\ \delta$ is the distance from $ x$ to the boundary. The nonlinearity $ f(x,u)$ of equation depending on the spatial variable does not have the bound on the derivative in $ u$, and then causes critical exponent. In both subcritical and critical cases, we get the well-posedness and dissipativeness of the problem under consideration and, by smoothing property of heat semigroup in weighted space, the asymptotical compactness of random dynamical system corresponding to the original system.

Citation: Xiaojun Li, Xiliang Li, Kening Lu. Random attractors for stochastic parabolic equations with additive noise in weighted spaces. Communications on Pure & Applied Analysis, 2018, 17 (3) : 729-749. doi: 10.3934/cpaa.2018038
References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, 1998.  Google Scholar

[2]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic problems with critial nonlinearities and applications to Navier-Stokes and heat equatins, Trans. Amer. Math. Soc., 352 (1999), 285-310.   Google Scholar

[3]

A. V. Babin and M. I. Vishik, Attractors of Evolutionary Equations, North-Holland, Amsterdam, 1992.  Google Scholar

[4]

P. W. BatesK. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869.   Google Scholar

[5]

P. W. BatesK. Lu and B. Wang, Tempered random attractors for parabolic equations in weighted spaces, J. Math. Phys., 54 (2013), 081505.   Google Scholar

[6]

H. Brezis and T. Cazenave, A nonlinear heat equation with singular initial data, J. Anal. Math., 68 (1996), 277-304.   Google Scholar

[7]

D. CaoC. Sun and M. Yang, Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differential Equations, 259 (2015), 838-872.   Google Scholar

[8]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.   Google Scholar

[9]

A. N. Carvalho and J. W. Cholewa, Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities, J. Math. Anal. Appl., 310 (2005), 557-578.   Google Scholar

[10]

D. ChebanP. E. Kloeden and B. Schmalfuß, The relationship between pullback, forwards and global attractors of nonautonomous dynamical systems, Nonlinear Dyn. Syst. Theory, 2 (2002), 9-28.   Google Scholar

[11]

M. D. ChekrounaE. Parkb and R. Temam, The Stampacchia maximum principle for stochastic partial differential equations and applications, J. Differential Equations, 260 (2016), 2926-2972.   Google Scholar

[12]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Publ., Vol. 49, Amer. Math. Soc., Providence, RI, 2002.  Google Scholar

[13]

I. Chueshov, Monotone Random Systems Theory and Applications, Lecture Notes in Mathematics, vol. 1779,2002.  Google Scholar

[14]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.   Google Scholar

[15]

H. Crauel and F. Flandoli, Attractor for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.   Google Scholar

[16]

H. CuiLanga and A. José, Uniform attractors for non-autonomous random dynamical systems, J. Differential Equations, 263 (2017), 1225-1268.   Google Scholar

[17]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge Univ. Press, 1992.  Google Scholar

[18]

M. FilaP. Souplet and F. B. Weissler, Linear and nonlinear heat equations in $ L^q_{\delta }$ spaces and universal bounds for global solutions, Math. Ann., 320 (2001), 87-113.   Google Scholar

[19]

F. Flandoli and B. Schmalfuß, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative noise, Stoch. Stoch. Rep., 59 (1996), 21-45.   Google Scholar

[20]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Amer. Math. Soc., Providence. RI, 1988.  Google Scholar

[21]

M. Loayza, The heat equation with singular nonlinearity and singular initial data, J. Differential Equations, 229 (2006), 509-528.   Google Scholar

[22]

X. Li, Non-autonomous parabolic problems with singular initial data in weighted spaces, Rocky Mountain J. Math., 42 (2012), 1215-1245.   Google Scholar

[23]

X. Li and L. Ren, Dynamics of non-autonomous parabolic problems with subcritical and critical nonlinearities, Bull. Sci. math., 138 (2014), 540-564.   Google Scholar

[24]

X. Li and S. Ruan, Attractors for non-autonomous parabolic problems with singular initial data, J. Differential Equations, 251 (2011), 728-757.   Google Scholar

[25]

B. K. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer-Verlay, New York, 1995, 4th ed.  Google Scholar

[26]

P. Quittner and P. Souplet, A priori estimates and existence for elliptic systems via bootstrap in weighted Lebesgue spaces, Arch. Rational Mech. Anal., 174 (2004), 49-81.   Google Scholar

[27]

G. R. Sell and Y. C. You, Dynamics of Evolutionary Equations, Springer-Verlay, New York, 2002.  Google Scholar

[28]

R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1997.  Google Scholar

[29]

B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253 (2012), 1544-1583.   Google Scholar

[30]

X. WangK. Lu and B. Wang, Random attractors for delay parabolic equations with additive noise and deterministic nonautonomous forcing, SIAM J. Appl. Dyn. Syst., 14 (2015), 1018-1047.   Google Scholar

[31]

Y. Wang and J. Wang, Pullback attractors for multi-valued non-compact random dynamical systems generated by reaction-diffusion equations on an unbounded domain, J. Differential Equations, 259 (2015), 728-776.   Google Scholar

[32]

M. Yang and P. E. Kloeden, Random attractors for stochastic semi-linear degenerate parabolic equations., Nonlinear Anal. Real World Appl., 12 (2011), 2811-2821.   Google Scholar

[33]

W. Zhao, $ {\rm{H}}^1$-random attractorsfor stochastic reaction diffusion equations with additive noise, Nonlinear Anal., 84 (2013), 61-72.   Google Scholar

[34]

W. Zhao and Y. Li, Random attractors for stochastic semi-linear degenerate parabolic equations with additive noises, Dyn. Partial Differ. Equ., 11 (2014), 269-298.   Google Scholar

show all references

References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, 1998.  Google Scholar

[2]

J. M. Arrieta and A. N. Carvalho, Abstract parabolic problems with critial nonlinearities and applications to Navier-Stokes and heat equatins, Trans. Amer. Math. Soc., 352 (1999), 285-310.   Google Scholar

[3]

A. V. Babin and M. I. Vishik, Attractors of Evolutionary Equations, North-Holland, Amsterdam, 1992.  Google Scholar

[4]

P. W. BatesK. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869.   Google Scholar

[5]

P. W. BatesK. Lu and B. Wang, Tempered random attractors for parabolic equations in weighted spaces, J. Math. Phys., 54 (2013), 081505.   Google Scholar

[6]

H. Brezis and T. Cazenave, A nonlinear heat equation with singular initial data, J. Anal. Math., 68 (1996), 277-304.   Google Scholar

[7]

D. CaoC. Sun and M. Yang, Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differential Equations, 259 (2015), 838-872.   Google Scholar

[8]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498.   Google Scholar

[9]

A. N. Carvalho and J. W. Cholewa, Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities, J. Math. Anal. Appl., 310 (2005), 557-578.   Google Scholar

[10]

D. ChebanP. E. Kloeden and B. Schmalfuß, The relationship between pullback, forwards and global attractors of nonautonomous dynamical systems, Nonlinear Dyn. Syst. Theory, 2 (2002), 9-28.   Google Scholar

[11]

M. D. ChekrounaE. Parkb and R. Temam, The Stampacchia maximum principle for stochastic partial differential equations and applications, J. Differential Equations, 260 (2016), 2926-2972.   Google Scholar

[12]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Publ., Vol. 49, Amer. Math. Soc., Providence, RI, 2002.  Google Scholar

[13]

I. Chueshov, Monotone Random Systems Theory and Applications, Lecture Notes in Mathematics, vol. 1779,2002.  Google Scholar

[14]

H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.   Google Scholar

[15]

H. Crauel and F. Flandoli, Attractor for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.   Google Scholar

[16]

H. CuiLanga and A. José, Uniform attractors for non-autonomous random dynamical systems, J. Differential Equations, 263 (2017), 1225-1268.   Google Scholar

[17]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge Univ. Press, 1992.  Google Scholar

[18]

M. FilaP. Souplet and F. B. Weissler, Linear and nonlinear heat equations in $ L^q_{\delta }$ spaces and universal bounds for global solutions, Math. Ann., 320 (2001), 87-113.   Google Scholar

[19]

F. Flandoli and B. Schmalfuß, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative noise, Stoch. Stoch. Rep., 59 (1996), 21-45.   Google Scholar

[20]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, Amer. Math. Soc., Providence. RI, 1988.  Google Scholar

[21]

M. Loayza, The heat equation with singular nonlinearity and singular initial data, J. Differential Equations, 229 (2006), 509-528.   Google Scholar

[22]

X. Li, Non-autonomous parabolic problems with singular initial data in weighted spaces, Rocky Mountain J. Math., 42 (2012), 1215-1245.   Google Scholar

[23]

X. Li and L. Ren, Dynamics of non-autonomous parabolic problems with subcritical and critical nonlinearities, Bull. Sci. math., 138 (2014), 540-564.   Google Scholar

[24]

X. Li and S. Ruan, Attractors for non-autonomous parabolic problems with singular initial data, J. Differential Equations, 251 (2011), 728-757.   Google Scholar

[25]

B. K. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer-Verlay, New York, 1995, 4th ed.  Google Scholar

[26]

P. Quittner and P. Souplet, A priori estimates and existence for elliptic systems via bootstrap in weighted Lebesgue spaces, Arch. Rational Mech. Anal., 174 (2004), 49-81.   Google Scholar

[27]

G. R. Sell and Y. C. You, Dynamics of Evolutionary Equations, Springer-Verlay, New York, 2002.  Google Scholar

[28]

R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1997.  Google Scholar

[29]

B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253 (2012), 1544-1583.   Google Scholar

[30]

X. WangK. Lu and B. Wang, Random attractors for delay parabolic equations with additive noise and deterministic nonautonomous forcing, SIAM J. Appl. Dyn. Syst., 14 (2015), 1018-1047.   Google Scholar

[31]

Y. Wang and J. Wang, Pullback attractors for multi-valued non-compact random dynamical systems generated by reaction-diffusion equations on an unbounded domain, J. Differential Equations, 259 (2015), 728-776.   Google Scholar

[32]

M. Yang and P. E. Kloeden, Random attractors for stochastic semi-linear degenerate parabolic equations., Nonlinear Anal. Real World Appl., 12 (2011), 2811-2821.   Google Scholar

[33]

W. Zhao, $ {\rm{H}}^1$-random attractorsfor stochastic reaction diffusion equations with additive noise, Nonlinear Anal., 84 (2013), 61-72.   Google Scholar

[34]

W. Zhao and Y. Li, Random attractors for stochastic semi-linear degenerate parabolic equations with additive noises, Dyn. Partial Differ. Equ., 11 (2014), 269-298.   Google Scholar

[1]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[2]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[3]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[4]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[5]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021015

[6]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[7]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[8]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[9]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[10]

Michiel Bertsch, Danielle Hilhorst, Hirofumi Izuhara, Masayasu Mimura, Tohru Wakasa. A nonlinear parabolic-hyperbolic system for contact inhibition and a degenerate parabolic fisher kpp equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3117-3142. doi: 10.3934/dcds.2019226

[11]

Haruki Umakoshi. A semilinear heat equation with initial data in negative Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 745-767. doi: 10.3934/dcdss.2020365

[12]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[13]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[14]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[15]

Wenlong Sun, Jiaqi Cheng, Xiaoying Han. Random attractors for 2D stochastic micropolar fluid flows on unbounded domains. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 693-716. doi: 10.3934/dcdsb.2020189

[16]

Abdollah Borhanifar, Maria Alessandra Ragusa, Sohrab Valizadeh. High-order numerical method for two-dimensional Riesz space fractional advection-dispersion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020355

[17]

Azmy S. Ackleh, Nicolas Saintier. Diffusive limit to a selection-mutation equation with small mutation formulated on the space of measures. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1469-1497. doi: 10.3934/dcdsb.2020169

[18]

Larissa Fardigola, Kateryna Khalina. Controllability problems for the heat equation on a half-axis with a bounded control in the Neumann boundary condition. Mathematical Control & Related Fields, 2021, 11 (1) : 211-236. doi: 10.3934/mcrf.2020034

[19]

Van Duong Dinh. Random data theory for the cubic fourth-order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020284

[20]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (297)
  • HTML views (497)
  • Cited by (3)

Other articles
by authors

[Back to Top]